# SDR 98ZZZX2733

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON INTERCONNECT CABLES ARE CORRODED AT LR WING ROOT PULLEYS.  REMOVED AND REPLACED BOTH CENTER SECTIONS OF THE AILERON INTERCONNECT CABLE CIRCUIT AND ADJUSTED IAW MM 27-11-00.  W/C 5023 GENERATED FOR FUNCTIONAL CHECK.
